Tenoforvir Disoproxil Side Effects
Mar 19, 2014
my mother have been taking Stalanev, so the drug was changed to Tenofovir .Does this change over cause a mental problem on the patient.
Response from Dr. Henry
Tenofovir is generally considered a better and safer HIV medications than stavudine. Tenofovir is rarely directly associated with any mental problems. Recommend discussing with your mothers HIV doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Blowjob From A Prostitute
- Blisters After Anal Sex Top Sign Of HIV AIDS
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.